My boyfriend has been twitching a lot lately- more than usual. He was apparently diagnosed with ADHD in third grade and has been taking meds ever since- his parents did not revert to meds as a last resort they were the first option. He is now a junior in high school. Im worried if hes been overdosing or just reacting. What should I do?
Yes you should be concerned because most ADHD stimulant drugs can cause neurological conditions like tics and twiches. I personally think that the risk of taking stimulants is far too dangerous as they can also cause sudden death in some people and they affect the heart. People should think seriously before medicating their children
- Focalin Information for Consumers
- Focalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Focalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 4 answers
Posted 10 Nov 2009 • 1 answer
Posted 9 Apr 2012 • 1 answer
Talking with my high school daughter she has in formed me kids at school are talking Focalin xr (NVR
Posted 27 Apr 2012 • 2 answers
I just started on 5mg focalin xr last Sunday. What positive experience did any of you have when you?
Posted 28 Nov 2015 • 0 answers